잠시만 기다려 주세요. 로딩중입니다.

Liver Infarction and Venous Thromboembolism after Tamoxifen Use in an ADPKD Patient with Encapsulating Peritoneal Sclerosis: A Case Report

Electrolytes & Blood Pressure 2020년 18권 2호 p.44 ~ 48
소속 상세정보

Abstract


Encapsulating peritoneal sclerosis (EPS) is a potentially fatal complication after long-term peritoneal dialysis, and tamoxifen can be used for its prevention and treatment. However, tamoxifen is known to increase the risk of venous thromboembolism. A 49-year-old woman was admitted with sudden abdominal pain. The patient had received peritoneal dialysis for 20 years and switched to hemodialysis after the diagnosis of EPS. Tamoxifen (10mg) and prednisolone (20mg) had been administered for 8 months. On computed tomography, the left hepatic lobe was hardly illuminated, leading to a diagnosis of liver infarction. A month later, she was re-admitted due to abdominal pain and extensive deep vein thrombosis of the leg. The administration of tamoxifen was stopped and prednisolone was reduced to 10mg. As her malnutrition progressed, she succumbed to death of gram negative sepsis. The patient was concluded to have liver infarction and extensive venous thrombosis as a side effect of tamoxifen.

키워드

Encapsulating peritoneal sclerosis; Liver infarction; Tamoxifen; Venous thromboembolism

원문 및 링크아웃 정보

등재저널 정보